Announcement

Collapse
No announcement yet.

Sensitive Skin Help

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • Sensitive Skin Help

    Recently i got an acne cream from the doctor and it worked on the large acne that i had. Thinking that i can use it on other blemishes and small pimples as well, i applied it to other areas of the face. Now the areas around the small pimples are all red (not inflamed) and slightly sensitive. I've stopped using the acne cream but the redness didn't disappear. Did i get a skin reaction? I'm really not sure if it's due to the acne cream or foundation or anything else. Places near to where i used the acne cream on also suddenly start developing pimples.

    Is there anything which can help me de-sensitise quickly? Do i need to go and see the doctor again? Thanks for all the help i can get
    Last edited by nicole; 09-04-2003, 12:08 PM.

  • #2
    LOL! i logged in to post *exactly* the same question about creams that might help to soothe irritated skin!

    i haven't tried much yet, as i've suddenly developed a rash on my jaw too ... i'm really hoping that avene's skin recovery cream will work for me. at the moment i'm dabbing on some of the camomile aromatic oil by darphin .. doesn't seem to really help

    Comment


    • #3
      Suddenly thought of this.....my zits would get redder or bigger whenever I apply my acne cream (PC blemish lotion) on them. Happens to other acne cream too, normal?

      Comment


      • #4
        When my skin is irritated or reddish, i apply Dermalogica's skin soothing booster, its really good for calming rashes, irritations and adverse reactions to products.

        Comment


        • #5
          Originally posted by claypot
          LOL! i logged in to post *exactly* the same question about creams that might help to soothe irritated skin!

          i haven't tried much yet, as i've suddenly developed a rash on my jaw too ... i'm really hoping that avene's skin recovery cream will work for me. at the moment i'm dabbing on some of the camomile aromatic oil by darphin .. doesn't seem to really help
          Do update this 'cos I also have the tendency to develope rashes on my chin and jawline too. Ay, even the SA recommend me this Avene's recovery cream. But I scare this cream will worsen or cause zits on my oily skin. :sotong:

          Comment


          • #6
            Originally posted by claypot
            LOL! i logged in to post *exactly* the same question about creams that might help to soothe irritated skin!

            i haven't tried much yet, as i've suddenly developed a rash on my jaw too ... i'm really hoping that avene's skin recovery cream will work for me. at the moment i'm dabbing on some of the camomile aromatic oil by darphin .. doesn't seem to really help
            have you tried darphin's aromatic soothing cream? i use it on my face when i get sunburnt, maybe you can try this if you havent already.

            Comment


            • #7
              Originally posted by babyflite
              have you tried darphin's aromatic soothing cream? i use it on my face when i get sunburnt, maybe you can try this if you havent already.
              I've got this guy...but so far I havn't got any sensitive reactions on my skin to try it out...

              Comment


              • #8
                Originally posted by latte
                Do update this 'cos I also have the tendency to develope rashes on my chin and jawline too. Ay, even the SA recommend me this Avene's recovery cream. But I scare this cream will worsen or cause zits on my oily skin. :sotong:
                i certainly will, latte - but it might take a while, koz i'm getting this in a swap, and it'll take about a week to get to me

                Comment


                • #9
                  Okie....

                  Comment


                  • #10
                    Re: Any product to sooth sensitive skin reaction?

                    Dreamie u might want to observe a few days before deciding whether to see a doctor again. Not too sure what's causing the reaction. Try using soothing cream for those red areas? Off my head, Avene, Dermalogica's skin soothing booster, Ayura calming mask..

                    Comment


                    • #11
                      i always put on avene skin recovery cream, soothing moisture mask, or jurlique calendula cream to sooth sensitive skin but the aven has mineral oil so YMMB

                      Comment


                      • #12
                        Re: Re: Any product to sooth sensitive skin reaction?

                        Originally posted by meow123
                        Dreamie u might want to observe a few days before deciding whether to see a doctor again. Not too sure what's causing the reaction. Try using soothing cream for those red areas? Off my head, Avene, Dermalogica's skin soothing booster, Ayura calming mask..
                        Apparently, it was the acne cream, i'm quite sure. Because from certain angles of the light, i can tell that the skin area around the small zits are slightly more wrinkly than the other parts, and it must be reaction of the acne cream.

                        I managed to dig out a clarins soothing mask GWP yesterday, it didn't help much, but today the redness did subside a wee bit. I've tried avene skin recovery cream but it didn't have much effect on me when i use it after facials. It's not often that the skin acts up, however, when it does, it is definitely good to have something around to use.

                        Thanks for all the suggestions. I've learnt my lesson not to overapply pimple/acne creams, esp strong ones. In any case, i will apply exactly on the pimple itself and not the area around, but you know how hard it is to apply exactly on the spot.

                        I've switched to a gentle cleanser already, hope that will help.

                        Comment


                        • #13
                          Re: Any product to sooth sensitive skin reaction?

                          Originally posted by Dreamie
                          Recently i got an acne cream from the doctor and it worked on the large acne that i had. Thinking that i can use it on other blemishes and small pimples as well, i applied it to other areas of the face. Now the areas around the small pimples are all red (not inflamed) and slightly sensitive. I've stopped using the acne cream but the redness didn't disappear. Did i get a skin reaction? I'm really not sure if it's due to the acne cream or foundation or anything else. Places near to where i used the acne cream on also suddenly start developing pimples.

                          Is there anything which can help me de-sensitise quickly? Do i need to go and see the doctor again? Thanks for all the help i can get
                          Most creams prescribed by the doc actually works in a way that they purge out the dirty stuff and make you break out first. So expect to have bad skin before you see improvement.

                          I was prescribed adapalene (or rather differin) from a doc in (Chinatown) some years back. Then I didn't know the cream would make my skin break out first before recovering and I stopped. It also made my skin very very sensitive and I had to apply sunblock. Is this called photosensitivity?

                          Anyway, I think if this is bothering you very much, I suggest you call the doc first before making your way down.

                          Meanwhile, use something that calms down red sensitive skin. I like Natura Bisse Sensitive Mask. This always calms down my red, swollen skin after a facial. I usally leave this overnight.

                          Good luck Tina!

                          Comment


                          • #14
                            What does "YMMV" mean? Still can't figure out this....

                            Comment


                            • #15
                              Re: Re: Any product to sooth sensitive skin reaction?

                              Originally posted by raebelasian
                              Most creams prescribed by the doc actually works in a way that they purge out the dirty stuff and make you break out first. So expect to have bad skin before you see improvement.

                              I was prescribed adapalene (or rather differin) from a doc in (Chinatown) some years back. Then I didn't know the cream would make my skin break out first before recovering and I stopped. It also made my skin very very sensitive and I had to apply sunblock. Is this called photosensitivity?

                              Anyway, I think if this is bothering you very much, I suggest you call the doc first before making your way down.

                              Meanwhile, use something that calms down red sensitive skin. I like Natura Bisse Sensitive Mask. This always calms down my red, swollen skin after a facial. I usally leave this overnight.

                              Good luck Tina!
                              Differin gel?? I used this but it doesn't really worsen the condition but think i apply too much & it causes some dryness on the surface of my skin..

                              Comment

                              Working...
                              X